# SDR 2016FA0000428

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: General aviation
- Aircraft: N630TK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600155
- Aircraft time: 11,482 hours, 9,184 cycles
- Engine: Pwc JT15D5D
- Engine time: 11,396 hours, 8,373 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Dipstick
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING APPROACH, THE NR 2 ENGINE OIL PRESSURE DROPPED AND THE MASTER WARNING LIGHT ILLUMINATED WITH AN ASSOCIATED ANNUNCIATOR SEGMENT LIGHT FOR THE NR 2 ENGINE OIL PRESSURE. THE CREW RAN THE CHECKLIST AND IT ADVISED A PRECAUTIONARY ENGINE SHUTDOWN AND LAND AS SOON AS PRACTICAL IF OIL PRESSURE IS BELOW 35 PSI. THE ENGINE WAS SHUTDOWN. AS THE AIRCRAFT WAS ALREADY ON APPROACH, THE CREW CONTINUED WITH THEIR APPROACH AND LANDED WITHOUT FURTHER INCIDENCE. POST FLIGHT INSPECTION BY THE CREW, REVEALED THE NR 2 ENGINE OIL DIPSTICK LOCKING TAB WAS NOT IN THE LOCKED POSITION. THE LOCKING MECHANISM WAS STILL ENGAGED HOWEVER, THE ENGINE OIL SYSTEM WAS NOT SEALED AND THE OIL WAS SUCKED OUT OF THE DIPSTICK STANDPIPE. OIL RESIDUE WAS FOUND ALL OVER THE INSIDE OF THE COWLING AND ON THE ENGINE. MAINTENANCE REPORTED THAT THE OIL DIPSTICK WAS IN GOOD OPERATING CONDITION AND OPERATIONAL CHECKS ALL WERE ALL OK. THE ENGINE WAS SERVICED WITH OIL AND THE ENGINE AND COWLING WAS CLEANED. THE ENGINE WAS OPERATED AND NO OTHER LEAKS WERE NOTED.
